W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Back to Search Results |
| Catalog Number |
ATAA43720160A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
04/17/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported: on (b)(6) 2026, the patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm.The patient was treated with a gore® excluder® thoracoabdominal branch endoprosthesis (tambe).It was reported that three of the four visceral vessels were deployed, when the physician was at the final stage of deploying the tambe device, they noticed the proximal end of the device had pulsatile movement.Ivis was done and determined there was a retrograde dissection.The dissection started from the top of the tambe graft (landed approximately 65 cm above celiac artery) and went into the ascending thoracic aorta.There was no pre-existing dissection.The patient was taken to a different hospital, and an open repair was done.The patient tolerated the procedure.On (b)(6) 2026, a follow up ct revealed the false lumen was still pressurized.A reintervention occurred, and a gore® tag® conformable thoracic stent graft with active control system was implanted.The left subclavian artery was covered and planned; this was a staged surgery.There was a plan to perform a bypass surgery of the left subclavian artery on a different date.The patient tolerated the procedure.On (b)(6) 2026, the patient expired.